Research article Special Issues

Varieties of a class of elementary subalgebras

  • Received: 21 March 2021 Accepted: 13 October 2021 Published: 08 November 2021
  • MSC : 17B50

  • Let $ G $ be a connected standard simple algebraic group of type $ C $ or $ D $ over an algebraically closed field $ \Bbbk $ of positive characteristic $ p > 0 $, and $ \mathfrak{g}: = \mathrm{Lie}(G) $ be the Lie algebra of $ G $. Motivated by the variety of $ \mathbb{E}(r, \mathfrak{g}) $ of $ r $-dimensional elementary subalgebras of a restricted Lie algebra $ \mathfrak{g} $, in this paper we characterize the irreducible components of $ \mathbb{E}(\mathrm{rk}_{p}(\mathfrak{g})-1, \mathfrak{g}) $ where the $ p $-rank $ \mathrm{rk}_{p}(\mathfrak{g}) $ is defined to be the maximal dimension of an elementary subalgebra of $ \mathfrak{g} $.

    Citation: Yang Pan, Yanyong Hong. Varieties of a class of elementary subalgebras[J]. AIMS Mathematics, 2022, 7(2): 2084-2101. doi: 10.3934/math.2022119

    Related Papers:

  • Let $ G $ be a connected standard simple algebraic group of type $ C $ or $ D $ over an algebraically closed field $ \Bbbk $ of positive characteristic $ p > 0 $, and $ \mathfrak{g}: = \mathrm{Lie}(G) $ be the Lie algebra of $ G $. Motivated by the variety of $ \mathbb{E}(r, \mathfrak{g}) $ of $ r $-dimensional elementary subalgebras of a restricted Lie algebra $ \mathfrak{g} $, in this paper we characterize the irreducible components of $ \mathbb{E}(\mathrm{rk}_{p}(\mathfrak{g})-1, \mathfrak{g}) $ where the $ p $-rank $ \mathrm{rk}_{p}(\mathfrak{g}) $ is defined to be the maximal dimension of an elementary subalgebra of $ \mathfrak{g} $.



    加载中


    [1] A. Borel, Linear algebraic groups, Graduate Texts in Mathematics, New York: Springer Science+Business Media, 1991.
    [2] N. Bourbaki, Lie groups and Lie algebras, Chapters 4–6, Elements of Mathematics, Springer, 2002.
    [3] J. F. Carlson, E. M. Friedlander, J. Pevtsova, Elementary subalgebras of Lie algebras, J. Algebra, 442 (2015), 155–189. doi: 10.1016/j.jalgebra.2014.10.015
    [4] R. W. Cater, Simple group of Lie type, John Wiley & Sons, 1989.
    [5] A. I. Malcev, Commutative subalgebras of semi-simple Lie algebras, Bull. Acad. Sci. URSS, Ser. Math., 9 (1945), 291–300.
    [6] Y. Pan, Varieties of elementary subalgebras of submaximal rank in type A, arXiv. Available from: https://arXiv.org/abs/1707.00446.
    [7] Y. Pan, Saturation rank for finite group schemes and varieties of elementary subalgebras, Doctoral dissertation, Christian-Albrechts Universität Kiel, 2016.
    [8] A. Premet, A modular analogue of Morozov's theorem on maximal subalgebras of simple Lie algebras, Adv. Math., 311 (2017), 833–884. doi: 10.1016/j.aim.2017.03.011
    [9] J. Pevtsova, J. Stark, Varieties of elementary subalgebras in modular Lie algebras, In: J. Carlson, S. Iyengar, J. Pevtsova, Geometric and topological aspects of the representation theory of finite groups, PSSW 2016, Springer Proceedings in Mathematics & Statistics, Springer, 242 (2018), 339–375. doi: 10.1007/978-3-319-94033-5_14
    [10] T. A. Springer, Linear algebraic group, In: A. N. Parshin, I. R. Shafarevich, Algebraic geometry IV, Encyclopaedia of Mathematical Sciences, Vol. 55, Springer, 1994. doi: 10.1007/978-3-662-03073-8_1
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(941) PDF downloads(49) Cited by(0)

Article outline

Figures and Tables

Tables(6)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog